Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 59 yr old female.. have had diabetes for 35 years. I have just recently changed medications... I was taking 70/30 humulin insulin twice daily 30 units am and 40 units pm w/ 2 500 mg metformin @ night... 3 days ago I stopped this and now am on Lantus 70 units at night with the metformin.. How long will this take to get into my system and start seeing results? This therapy was changed because my glucose testings after meals and before were consistently high but fastings were normal.

Loading...

Hi there,

Having read few things about this, I found out that mixing insulin is not a good thing.  Lantus is basal and long acting insulin. It is different from Humilin 70/30. It seems that your first therapy is not working its job any more. Have you had any changes in your diet before going on the Lantus?

The results should be seen very soon after switching to new insulin. The only thing that you can look for are possible side effects from the new insulin. Lantus side effects are usually manifested with shaking, sweating, sometimes fast heartbeat and blurred vision. If you notice any of these side effects then a new insulin is not really suitable for you.

 

Regards

Reply

Loading...